Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2019 year

Minimax joint spectral radius and stabilizability of discrete-time linear switching control systems // Discrete Contin. Dyn. Syst. Ser. B. 2019. Vol. 24, no. 8. P. 3537–3556.

Go to publication

Authors: Kozyakin V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site